About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 326527, 16 pages
http://dx.doi.org/10.1155/2012/326527
Research Article

Roles of Weight Functions to a Nonlocal Porous Medium Equation with Inner Absorption and Nonlocal Boundary Condition

1School of Mathematical Sciences, Ocean University of China, Qingdao 266100, China
2Department of Mathematics, Changwon National University, Changwon 641-773, Republic of Korea

Received 22 August 2012; Revised 24 October 2012; Accepted 7 November 2012

Academic Editor: Dragoş-Pătru Covei

Copyright © 2012 Zhong Bo Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhong Bo Fang, Jianyun Zhang, and Su-Cheol Yi, “Roles of Weight Functions to a Nonlocal Porous Medium Equation with Inner Absorption and Nonlocal Boundary Condition,” Abstract and Applied Analysis, vol. 2012, Article ID 326527, 16 pages, 2012. doi:10.1155/2012/326527